Does Mounjaro (tirzepatide) cause insomnia?

Disclaimer: The content made available on The FORM Medical Weight Loss Blog represents the views and opinions of the authors and not those of other entities, such as the manufacturers of products mentioned therein.

Currently, there is no indication that Mounjaro™ causes insomnia. However, there are many things that can affect sleep including increased stress, caffeine, alcohol, or other medications you may be taking. If you begin to experience insomnia while taking Mounjaro it is important to speak with your healthcare provider to determine what may be causing your insomnia. 

Learn more about FDA-approved medications at FORM, including Mounjaro prescribing information.

Mounjaro™ and its delivery device base are registered trademarks owned or licensed by Eli Lilly and Company, its subsidiaries, or affiliates.

Am I a candidate?

Take our free 3 minute quiz to see if you qualify for FORM.

Lauren Lemieux, MD

Lauren Lemieux, MD

FACP, ABOM diplomate

Dr. Lauren Lemieux completed her Internal Medicine residency and fellowship in Clinical Nutrition at UCLA. She is board certified in Internal Medicine and diplomate of the American Board of Obesity Medicine, and as a Physician Nutrition Specialist. She is also a fellow of the American College of Physicians. Dr. Lemieux is passionate about helping her patients reach their health goals using personalized nutrition, lifestyle and weight management strategies.